# SDR C2XA11TY155

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 28,947 hours, 21,462 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1392
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LG/AIR GROUND FAIL, HANDLE UNMOVABLE.  REMOVED AND REPLACED LGEU IAW EMB 145 AMM 32-32-01.  IPC REF 32-32-01 ITEM 1D.  OPS CHECK GOOD AIRCRAFT RELEASE AND RETURNED TO SERVICE.
